How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 25447
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have suffered from DVT 3 times over the years in my calf.

Customer Question

Hi, I have suffered from DVT 3 times over the years in my calf. Today I have woken up with a pain in my calf muscle that feels exactly as it has done in the past. I have measured my left calf & it is approx. 1 inch bigger than my right ( another symptom I've had previously) Should I go to A & E or wait to see if the pain increases? In the past i have suffered a sports injury that has caused me to be inactive but that is not the case this time.
JA: Have you used any medication for DVT?
Customer: No
JA: Got it. Have you seen a doctor about DVT?
Customer: Not today
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 11 days ago.
Category: Medical
Expert:  Dr Uzair replied 11 days ago.
Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.
Expert:  Dr Uzair replied 11 days ago.

As far as it is just mild pain with no redness or warmth, take ibuprofen and monitor for a few hours if it does not improve or worsen then better see a doctor in walk-in clinic or Urgent care or Aand E.

If you need more assistance, please use the reply box below and let me know. It has been my pleasure to assist you. I will be happy to help you if you have any other questions in the future. Best wishes. Have a great day.

Customer: replied 6 days ago.
Hi, I have started taking DVT medication on 10g per day. My friends have commented that the palms of my hands seem really white & cold. Is that a due to DVT medication or an underlying problem?
Expert:  Dr Uzair replied 5 days ago.

It is less likely to be due to the medicine, decrease  in blood pressure can cause that though. Increase water intake and massage your hands.